# SDR AALA201602169011

- Difficulty date: February 13, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 12,064 hours, 1,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE276002
- Part serial: FR1746
- Condition: Low Pressure
- Location: R3 Door
- Part time: 12,064 hours, 1,794 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  R3 DOOR ASSIST BOTTLE LOW.  REPLACED 3R DOOR ASSIST DAMPER.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-22-14-000-801-A & 52-22-400-801-A.
